A novel definition of the multivariate coefficient of variation
Article first published online: 25 OCT 2010
Copyright © 2010 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 52, Issue 5, pages 667–675, October 2010
How to Cite
Albert, A. and Zhang, L. (2010), A novel definition of the multivariate coefficient of variation. Biom. J., 52: 667–675. doi: 10.1002/bimj.201000030
- Issue published online: 25 OCT 2010
- Article first published online: 25 OCT 2010
- Manuscript Accepted: 13 AUG 2010
- Manuscript Revised: 7 AUG 2010
- Manuscript Received: 4 FEB 2010
Detailed facts of importance to specialist readers are published as ”Supporting Information”. Such documents are peer-reviewed, but not copy-edited or typeset. They are made available as submitted by the authors.
Please note: Wiley-Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.